Alert archive / Georgia / Flash Flood Warnings in 2013

Flash Flood Warning 58, NWS Atlanta, GA

July 17, 2013Newton County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 17, 2013, 9:20 PM EDT for Newton County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2013, 9:20 PM EDT (01:20 UTC)
Expired
Jul 18, 2013, 3:15 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Newton County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WGUS52 KFFC 180120
FFWFFC
GAC217-180715-
/O.NEW.KFFC.FF.W.0058.130718T0120Z-130718T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEWTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 315 AM EDT

* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  AN AREA OF 2.5 TO 3.5 INCHES OF RAINFALL HAD FALLEN OVER COVINGTON 
  AND WAS RESULTING IN FLASH FLOODING. A FEW LOCATIONS OF            
  SIGNIFICANT PONDING OF WATER OF ROADWAYS AND SOME FLOODING OF      
  LOW LYING AREAS HAD BEEN REPORTED BY PUBLIC AND LAW ENFORCEMENT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTERDALE
  AND COVINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 0.5 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

&&

LAT...LON 3366 8377 3362 8369 3361 8370 3360 8368
      3357 8368 3349 8368 3350 8371 3348 8371
      3342 8389 3350 8395 3357 8395 3366 8378

$$
1 follow-up statement
380 
WGUS72 KFFC 180558
FFSFFC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 AM EDT THU JUL 18 2013

GAC217-180608-
/O.CAN.KFFC.FF.W.0058.000000T0000Z-130718T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON GA-
158 AM EDT THU JUL 18 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEWTON COUNTY...

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

LAT...LON 3366 8377 3362 8369 3361 8370 3360 8368
      3357 8368 3349 8368 3350 8371 3348 8371
      3342 8389 3350 8395 3357 8395 3366 8378

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 8:15 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 17, 8:15 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT WED JUL 17 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT
THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED
THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING
GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED
TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A
BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH
02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN
MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING
ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY
FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN
CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE
BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON
AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING
THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A
LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY
COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL
LOOKS GOOD.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON
SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE
OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE
UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE.
HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY.

ARG

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 355 AM EDT WED JUL 17 2013/
A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO
WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN
STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE
MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH
TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE
OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S.
PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO
MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES
ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH
SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A
SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES
GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN
SLIGHTLY BELOW NORMAL FROM SATURDAY ON.

BDL

AVIATION...
00Z UPDATE...
TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF
WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY
VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS
TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME
MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH
WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL
DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN
PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE
SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA.

//ATL CONFIDENCE...00Z UPDATE...
MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  90 /  40  30  30  40
ATLANTA         74  91  73  88 /  40  30  30  50
BLAIRSVILLE     69  88  68  84 /  40  50  30  50
CARTERSVILLE    70  91  71  89 /  40  40  30  50
COLUMBUS        73  94  73  90 /  20  30  30  50
GAINESVILLE     73  90  73  88 /  40  40  30  50
MACON           71  92  71  90 /  30  30  20  40
ROME            71  92  71  90 /  40  40  30  50
PEACHTREE CITY  71  91  70  89 /  40  30  30  50
VIDALIA         72  93  72  89 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT WED JUL 17 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1222 PM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING.

DISCUSSION...
A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN
UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF
A LINE FROM COLUMBUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE
GUSTY WINDS...HEAVY RAIN AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 17, 8:34 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013

GAZ080-091-180100-
834 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MARION AND TAYLOR COUNTIES UNTIL 900 PM EDT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHARING...MOVING SOUTHWEST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RUPERT...HOWARD...BUTLER...CHARING...
MAUK...FIVE POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL
AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3225 8450 3243 8466 3246 8466 3257 8446
      3256 8441 3259 8441 3268 8424 3255 8413
      3239 8432 3240 8434 3239 8436 3243 8436
      3243 8438 3234 8439
TIME...MOT...LOC 0034Z 053DEG 12KT 3251 8433
Special weather statement, Jul 17, 8:47 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT WED JUL 17 2013

GAZ048-058-059-071-072-082-180130-
847 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NEWTON...
MONROE...JONES...BIBB...BUTTS AND JASPER COUNTIES UNTIL 930 PM EDT...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STARRSVILLE TO MACON...MOVING WEST AT 25
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NEWTON...MONROE...JONES...BIBB...BUTTS AND JASPER COUNTIES
THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PIEDMONT...FRANKLINTON...MIDDLE GEORGIA REGIONAL AIRPORT...
CROSS KEYS...RUTLAND...CLINTON...BRADLEY...WAYSIDE...ROUND OAK...
GRAY...CALVIN...EUDORA...MONTICELLO...STARRSVILLE AND SKIPPERTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8380 3285 8390 3287 8411 3293 8410
      3295 8404 3320 8404 3320 8410 3327 8411
      3345 8393 3348 8395 3352 8406 3363 8395
      3357 8378 3324 8355 3318 8355 3317 8351
      3278 8353 3274 8360 3268 8361 3268 8367
TIME...MOT...LOC 0047Z 111DEG 22KT 3353 8384 3321 8362
          3281 8364
Special weather statement, Jul 17, 8:50 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED JUL 17 2013

GAZ015-016-023-180130-
850 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...LUMPKIN AND HALL COUNTIES UNTIL 930 PM EDT...

AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SMITHGALL WOODS CONSERVATION AREA TO
CLERMONT...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...LUMPKIN AND HALL COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LULA...LOW GAP
SHELTER...WHITLEY GAP SHELTER...LEAF...MOSSY CREEK...SMITHGALL WOODS
CONSERVATION AREA...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...CLERMONT...QUALATCHEE LAKE
AND CAMP COLEMAN LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3475 8362 3465 8365 3454 8361 3450 8365
      3443 8361 3437 8366 3429 8393 3435 8398
      3442 8398 3450 8415 3463 8417 3466 8413
      3464 8404 3474 8394 3473 8384 3478 8382
      3480 8368
TIME...MOT...LOC 0050Z 072DEG 15KT 3469 8381 3442 8378
Local storm report, Jul 17, 9:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
07/17/2013                   OGLETHORPE         GA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE COUNTY BEGINNING AROUND
            835 PM.

&&

DDARBE
Special weather statement, Jul 17, 9:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT WED JUL 17 2013

GAZ079-080-091-180130-
903 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TALBOT...MARION AND TAYLOR COUNTIES UNTIL 930 PM EDT...

AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOWARD...MOVING WEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TALBOT...MARION AND TAYLOR COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOWARD...CHARING...FIVE
POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL...JUNIPER...
MAUK...BOX SPRINGS AND JUNCTION CITY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3231 8454 3249 8465 3250 8464 3253 8464
      3252 8467 3253 8467 3266 8431 3250 8421
      3241 8436 3243 8436 3243 8438 3240 8439
TIME...MOT...LOC 0103Z 073DEG 8KT 3254 8436
Local storm report, Jul 17, 9:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     GREENSBORO              33.58N 83.18W
07/17/2013                   GREENE             GA   911 CALL CENTER

            COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES
            DOWN ACROSS THE COUNTY BEGINNING AROUND 855 PM.

&&

DDARBE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jul 17, 8:12 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes48 min
Jul 17, 8:13 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton32 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCJones26 min
Jul 17, 8:30 PM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Jul 17, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jul 17, 8:41 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro49 min
Jul 17, 8:47 PM EDTSpecial Weather StatementFFCBibb, Butts, Jasper, Jones, Monroe, Newton43 min
Jul 17, 8:47 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee43 min
Jul 17, 8:50 PM EDTSpecial Weather StatementFFCLumpkin, White40 min
Jul 17, 9:03 PM EDTSpecial Weather StatementFFCMarion, Taylor27 min
Jul 17, 9:06 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton39 min
Jul 17, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe38 min
Jul 17, 9:15 PM EDTSevere Thunderstorm WarningFFCGreene, Putnam45 min
Jul 17, 9:30 PM EDTSpecial Weather StatementFFCGlascock, Warren45 min
Jul 17, 9:35 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson25 min
Jul 17, 9:48 PM EDTFlash Flood WarningFFCLumpkin, Union6 hr
Jul 17, 10:43 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Pulaski, Twiggs32 min
Jul 17, 11:12 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach33 min

Nearby

Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.